Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking duromine, have swallon tounge, pimple on tounge, cuts on gums, mouth, throat are burning. Is this serious?

Hi i started taking duromine 40mg 3 days ago and i have a swallon tounge, pimple on the tounge and also cuts on my gums. My mouth and throat are burning. I tried duromine about months ago and had the same problem i only used it for 2 weeks as the mouth pain became unbarrable. Is this serious? Why is this happening? And what other options do i have?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Welcome to health care magic forum.

Duromine often causes side effects like dry mouth,headache etc.

The above mentioned symptoms can be due to the habits like tobacco or pan chewing.

Apply topical steroids on the affected area.

Maintain oral hygiene well.

Rinse your mouth after every meals.

Take vitamin c,iron supplements.

Plenty of fruits as well as nutiritious diet has to be ingested.

Since duromine is a weight reduction tablet,you can try exercises,yoga,balanced diet etc, to reduce weight.

Take care.

Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor